# SDR 2010FA0000409

- Difficulty date: April 3, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N8911Z
- Make and model: Cessna 310G
- Aircraft serial: 310G0011
- Engine: Cont IO520E
- System (JASC): 7602 · Mixture Control
- Part: Barrel
- Part number: 08516191
- Condition: Worn
- Location: Lt Mixture Cntrl
- Part time: 1,034 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATED THAT WHILE IN FLIGHT AT 5000 FT, HE WAS UNABLE TO CHANGE THE MIXTURE SETTING ON THE LT ENGINE.  THIS ENGINE HAD JUST RETURNED FROM A MAJOR O/H DUE TO TBO REQUIREMENTS.  ACCORDING TO THE PILOT, THIS ENGINE HAD NOT HAD ANY PREVIOUS PROBLEMS IN THE PAST 1700 HRS OF FLIGHT.  INSP FOUND THAT THE THREADS ON THE BARREL ASSY WERE WORN BEYOND LIMITS.  BRONZE FILINGS WERE OBSERVED IN THE LT ENGINE COMPARTMENT BENEATH BARREL ASSY.
